# SDR CALA2022012400199

- Difficulty date: January 24, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 51,204 hours, 18,102 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: NA
- Condition: Misaligned
- Location: 2l Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFT DOOR 2L HANDLE CAME UP ON CLB OUT W/SQUEL DOOR LIGHT ON AT F L170 TECH SPT UPDT, THIS ITEM CHRONIC SUGGEST PERFORMING AMM 52-13-00 -820-802 SOFT LATCHING CHECKS. ADJUST AS NEEDED THANKS
